Voltaren Rapid 25 (Diclofenac) Tablets
Diclofenac Diethylamine 1%w/w.
Diclofenac Potassium 25mg.
Voltaren Rapid (previously known as Cataflam) is a powerful medicine for the relief of acute painful and inflammatory conditions. Each Voltaren Rapid tablet contains 25mg of diclofenac potassium. Voltaren Rapid is not available in many countries without a prescription. In New Zealand it can be purchased from a pharmacy in packs of 30. We strongly recommend that Voltaren Rapid be taken directly after a meal. Never take Voltaren Rapid on an empty stomach, as this may cause gastric discomfort. Onset of pain relief is usually within 15 to 30 minutes If you suffer from a stomach ulcer do not take Voltaren Rapid.
Voltaren Rapid is a non-steroidal anti-inflammatory drug (nsai). If you have ever had an allergic reaction or asthma attack after taking diclofenac, or any other anti-inflammatory medicine such as aspirin, do not take Voltaren Rapid. Voltaren Rapid is particularly effective against the medical complaints such as sprains and strains, bruises neck pain, back pain period pains, migraine headaches, and post operative pain. (e.g. Dental or Minor Surgery)
- Adults (all indications except migraine) - Initially take 2 tablets, then if necessary take 1 or 2 tablets every 8 hours
- Adults (with migrane) - Initially take 2 tablets, then if necessary take 1 or 2 tablets every 2 hours (Do not exceed 6 tablets a day)
- Children (over 14) - Initially take 1 tablet, then if necessary take 1 table every 8 hours
- Elderly people maybe more sensitive to the effects of Voltaren Rapid than other adults and should use the lowest effective dose for their condition. It is especially important for elderly patients the report any unwanted effects promptly to their doctor or pharmacist.
- Children (under 14) Children under 14 should not take Voltaren Rapid
Warnings and Cautions
- TAKING OTHER MEDICINES WITH VOLTAREN RAPID- The effects of some other medicines may be modified by Voltaren Rapid. You should ask your doctor or pharmacist before taking other medicines in addition to Voltaren Rapid
- Treatment for acute, inflammatory and painful conditions is usually necessary for only a few days. Chronic conditions require continuous treatment.
- Stop taking Voltaren Rapid and consult your doctor immediately if you develop one or more of the following symptoms:
- Swelling of the face feet or legs
- Persistant sore throat or high temperature
- Skin rash Asthma attacks
- Black coloured stools
- Yellowing of the skin or eyes
- If you feel dizzy or light headed or find that your sight is affected, you should NOT drive a vehicle or operate machinery
- Gastric symptoms such as nausea, vomiting or pain in the upper abdominal region
Your pharmacist's advice is required for this product.
Please answer the pharmacist questions as directed during the checkout procedure.
Have you used this product before? If so, was it effective, or was there any problems with its use?
What is the condition to be treated?
Symptoms - what are they, how severe are they, how long have the symptoms been present, have you had these symptoms before?
Have you taken any other action, or any other products/supplements/medicines to treat the condition?
Do you have any other health conditions, current or previous?
Are you allergic to any medicines or chemicals?
Are you pregnant or breastfeeding?
Voltaren Rapid is a pharmacist only medicine. Voltaren Rapid is a registered trademark of Novartis Consumer Health
If you are currently taking other medications, have other medical conditions, you may be pregnant, or you are breastfeeding, please contact us to talk to a pharmacist.
These prices currently include GST (goods and services tax). If you intend to ship your order to a country other than New Zealand, you can turn GST off.
Voltaren Rapid - 1 box of 30 tablets
NZD $ 19.27